# SDR FDEA201205302017

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 49,899 hours, 10,256 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 11093401
- Part serial: 09400075
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF,  HAD AN UNCOMMANDED LIGHT ON EFB 1 (CAPTS) POWER START STOP SWITCH.  IT WAS NOT SELECTED AS IT WAS ALREADY DEFERRED, POWER LIGHT WENT ON/OFF MOMENTARILY FOR ONLY FEW SEC'S.  FAINT ACRID/ELECTRICAL ODOR NOTED FOR BRIEF TIME.  NOTED NO  SMOKE IN ANY AREA'S (COCKPIT, E&E, CARGO) ODOR DID  NOT APPEAR TO BE FROM ACFT PACKS, NOR WAS ODOR IN COURIER AREA. ODOR EVENTUALLY DISAPPEARED.  AS PRECAUTION PULLED CB TO EFB1. ENROUTE EFB1  START/STOP & FAULTS LIGHTS CYCLED ON/OFF BRIEFLY ON  4 OCCASIONS.  REMOVED CAPTAIN'S CONNECTIVITY PANEL  IAW AMM 46-20-01-4.  INSTALLED EFB CONNECTIVITY UNIT IAW MM 46-20-01-4.  CHECKED NORMAL.  CAPTAINS EFB OPS CHECKED NORMAL IAW MM 46-20-01-5.
